Browse Title Index


 
Issue Title
 
Vol 92, No 3 (2015) A sharp version of Bonsall's inequality Abstract
T. C. Peachey
 
Vol 98, No 3 (2018) A short note on the frame set of odd functions Abstract
M. Faulhuber
 
Vol 98, No 2 (2018) A simple proof of Chebotarev's density theorem over finite fields Abstract
S. Meagher
 
Vol 97, No 3 (2018) A simple proof of the strong law of large numbers with rates Abstract
N. Luzia
 
Vol 89, No 1 (2014) A solvability criterion for finite loops Abstract
E. Leppälä, M. Niemenmaa
 
Vol 96, No 3 (2017) A special class of quasi-cyclic codes Abstract
M. Shi, J. Tang, M. Ge, L. Sok, P. Sole
 
Vol 98, No 3 (2018) A structured inverse spectrum problem for infinite graphs and unbounded operators Abstract
E. Khanmohammadi
 
Vol 94, No 3 (2016) A study of spatio-temporal spread of infectious disease: SARS Abstract
A. Naheed
 
Vol 88, No 2 (2013) A study of well-balanced finite volume methods and refinement indicators for the shallow water equations Abstract
S. Mungkasi
 
Vol 99, No 3 (2019) A study on numerical modeling of vector-borne diseases Abstract
B. A. Hasan
 
Vol 94, No 2 (2016) A sufficient condition for a pair of sequences to be bipartite graphic Abstract
G. Cairns, S. Mendan, Y. Nikolayevsky
 
Vol 93, No 3 (2016) A sufficient condition under which a semigroup is non-finitely based Abstract
W. T. Zhang, Y. F. Luo
 
Vol 94, No 3 (2016) A torsion-free abelian group exists whose quotient group modulo the square subgroup is not a \(nil\)-group Abstract
R. R. Andruszkiewicz, M. Woronowicz
 
Vol 93, No 1 (2016) A translation theorem for the generalised analytic Feynman integral associated with Gaussian paths Abstract
S. J. Chang, J. G. Choi, A. Y. Ko
 
Vol 94, No 1 (2016) A unique representation bi-basis for the integers. II Abstract
M. Tang
 
Vol 86, No 1 (2012) A UNIQUENESS RESULT FOR THE FOURIER TRANSFORM OF MEASURES ON THE SPHERE Abstract
Francisco Javier González Vieli
 
Vol 97, No 3 (2018) A variation on the theme of Nicomachus Abstract
F. Luca, G. Polanco, W. Zudilin
 
Vol 85, No 3 (2012) A VARIATIONAL MCSHANE INTEGRAL CHARACTERIZATION OF THE WEAK RADON-NIKODYM PROPERTY Abstract
Sokol Bush Kaliaj
 
Vol 91, No 2 (2015) A version of Rouche's theorem for continuous functions Abstract
A. Grigoryan
 
Vol 93, No 3 (2016) A \(2\)-arc transitive pentavalent Cayley graph of \(A_3\)\(_9\) Abstract
B. Ling, B. G. Lou
 
Vol 94, No 2 (2016) Absolutely abnormal and continued fraction normal numbers Abstract
J. Vandehey
 
Vol 91, No 2 (2015) Addendum to 'Cohomology and profinite topologies for solvable groups of finite rank' Abstract
K. Lorensen
 
Vol 93, No 2 (2016) Addendum to: "On sets of PP-generators of finite groups" Abstract
J. Krempa, A. Stocka
 
Vol 85, No 2 (2012) ADDITION TO `BI-MAGIC AND OTHER GENERALIZATIONS OF SUPER EDGE-MAGIC LABELINGS' Abstract
Susana Clara López, Francesc Antoni Muntaner-Batle, Miquel Rius-Font
 
Vol 89, No 1 (2014) Addition to 'An upper bound for the number of odd multiperfect numbers' Abstract
P. Yuan, Z. Zhang
 
101 - 125 of 1021 Items << < 1 2 3 4 5 6 7 8 9 10 > >>